# SDR USAA050410

- Difficulty date: March 12, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - FUSELAGE SKIN, (.5 INCH) CRACK., RT WW BEADED PRESSURE DECK STA 664RBL 40.  INSTALLED FILLERS AND TRIPLER IAW TR.  (K)
